Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Complete locally affine spaces and algebraic hulls of matrix groups


Author: Louis Auslander
Journal: Bull. Amer. Math. Soc. 69 (1963), 242-243
MathSciNet review: 0145448
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Auslander, On radicals of discrete subgroups of Lie groups (to appear). MR 152607
  • 2. L. Auslander, On the Euler characteristic of compact complete locally affine spaces. II, Bull. Amer. Math. Soc. 67 (1961), 405-406. MR 131833
  • 3. L. Bieberbach, Über die Bewegungsgruppen der Euklidischen Räume. I, Math. Ann. 70 (1911), 297-336. MR 1511623
  • 4. L. Bieberbach, Über die Bewegungsgruppen der Euklidischen Räume. II, Math. Ann. 72 (1912), 400-412. MR 1511704
  • 5. H. C. Wang, On the deformation of lattice in a Lie group (to appear). MR 152606
  • 6. H. Zassenhaus, Beweis eines Stazes über diskrete Gruppen, Abh. Math. Sem. Univ. Hamburg. 12 (1938), 289-312.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1963-10934-9
PII: S 0002-9904(1963)10934-9